# SDR DL73G040963

- Difficulty date: October 13, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N224DA
- Make and model: Boeing 737-35B
- Aircraft serial: 24269
- Aircraft time: 37,989 hours, 20,370 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 401767
- Part serial: 105257
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMELL IN COCKPIT.  FOUND BATTERY OVERHEATED.  REPLACED BATTERY AND CHARGER PER  AMM.  OPS CHECKS NORMAL.  AIRED OUT COCKPIT.  AIRCRAFT OK FOR SERVICE.
